Side Effects From AmlodipineUpdated
I was on amlodipine medicine for at least two and half years and I have gone through a real hell. It all started with dry cough. I thought like any other medicine the side effect will wear off, but it didn't. Then after a year later came back pain and it really got worse. I never thought that it was the side effect from this medicine. It went on for two and half years before I realized. I was running around town to get my back pain solved. I must have had more than 50 sessions of physio and chiro. I saw that I wasn't getting anywhere and I started doing some research on computer. After reading so much on this medicine, I went to my doctor and told her to change my medicine. It has been almost three weeks and I already see that there is a big change in my back. Most of the pain is gone and finally I have stopped going to chiro. Please if you see that there is something wrong with your body, first thing ask yourself if it is the side effect. Go talk it out with your doctor and don't suffer the way I did. It wasn't just my back but the pain went down to my leg and to my foot. I even went and got the orthopedics. That also didn't work.
I am very sorry about what you went through and you are correct, anyone who experiences anything unusual should look at their medications first, if they are taking any. They can frequently be culprits and not all possible side effects are listed on the short monograph that the pharmacy gives you.
I experienced similar effects from Amlodipine, though my manifested much faster than yours, so I was only on it for a short while, before I got the cough and back pain.
Thanks a lot for your post. I am a Yoga Therapist in the Krishnamacharya Tradition and work in association with my colleague. A student sought yoga therapy for persistent knee pain. Though we do the therapy only after a thorough history taking, it is only after a few sessions we discovered that the cause a result of Amlozaar H.
I've been taking 10 mg of amlodipine as (besylate) for about 33 days on a trial prescription. When i went to my appointment my Medicare card was out of date so the G.P said to make another appointment. I ran out of medication 2 days ago. My body aches, I'm not sleeping, been vomiting, no emotions (happy/sad) and have had 2 like seizures / uncontrollable fits / trance. Standing up holding onto the table so I didn't collapse and didn't know where I was. Are these normal side effects or should I go to the hospital or wait until I can see the G.P.?
Has anyone had severe muscle pains and weakness throughout the body while taking this horrible drug (Amlodipine)? If so, please let me know.....It’s been 1.5 months being off and I'm still aching. Also, how long did it take for your side effects to go away? Thank you so much.
Re: Karli (# 4)
Yes. I was on amlodipine for 3 months. Into the 3rd month I began to experience leg and foot cramping, occasionally extremely painful but mostly mild twinges throughout the day. Drinking lots of water and making sure I had enough calcium, magnesium, and potassium didn't help. I went off the amlodipine and by 2 weeks the cramping had pretty much subsided. However, since going off the drug I've experienced extreme tiredness for about 2 weeks, I get extremely hot and sweaty and that hasn't let up 3.5 weeks later. Then about a week ago I developed a severe case of vertigo. I feel dizzy, my ears are ringing, my head feels stuffy and achy and I'm sometimes nauseated. Those symptoms even wake me up at night. I've been taking a small dose of dramamine and using the Epley maneuver to relieve symptoms but I think I may need to see a physical therapist that specializes in dizziness since the symptoms seem to persist at this point. I've been off this drug for 3.5 weeks and based on what other people have experienced I don't know how long it will take to feel normal again!
Can Amlodipine cause problems with the lining of your stomach?
I have been taking amlodipine for about 3 months. I started on 5 mg then 10 mg. Now back to 5 because of swelling of the...1 REPLY
what would be the side effect of S-Amlodipine when i take it for 10 years. ## Virtually all of the medications that are ...1 REPLY
amlodipine 10 mg. I was put on this for periodic high blood pressure but I still feel some hypertension from time to tim...1 REPLY
I've been taking the Reaptan brand of Perindopril/Amlodipine (5mg-5mg) & now I am experiencing side effects as s...1 REPLY
hi iam 42 years old iam under medicine of blood pressure taking AMLODIPIN AND ATENOLO TABLET which is mix in one table A...1 REPLY
Been taking amlodipine 5mg for a week for high blood pressure. I'm feeling jittery, a bit spaced out, uneasy and vag...3 REPLIES
What are the side effects of amlod/benazp? ## Common side effects while taking Amlodipine and Benazepril are: coughing, ...4 REPLIES
Can Amlodipine Besylate 5mg cause you to retain fluid in your feet and legs? I noticed since my Mom started taking this ...2 REPLIES
I am 55 & taking Telma 40 with Amlodopin 5 mg for the oast 5 years. My BP remains 130/85. No side effect ## I am tak...1 REPLY
I HAVE BEEN PRESCRIBED WITH REPACE "A " TABLET FOR BLOOD PRESSURE. IT IS CONTROLLING MY bp NORMALLY. NOW I HAVE ...